I am diabetic for past 15 yrs.
Last week my right thigh became numb and i was not able to lay down or sit but i able to walk.
The medicine which i am taking are (mobizox,rabonik,neruz,nortipan,nimer 100)
I had breathing problem in morning but now i am fine but i noticed that both my leg are swollen.
What should i do ?
Like the answers? Chat privately with the doctor of your choice
Hi there I understand your concern... It may be due to liver disease, exess weight, kidney diseases, loss of proteins from body,congestive cardiac failure etc...so detailed clinical examination is necessary with detailed history... He also require certain laboratory investigations to diagnose the underlying cause... I would suggest you to consult nearest physician for the same they will do the needful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.